this is an ink allergic reaction, the photo showing how the purple parts of the tattoo healed. sadly, ink reactions are rare, but they do happen. is there any advice on how the skin may be treated in order to remove the bulge? loss of ink is not a problem, since that can be remedied at a later stage. the skin took all the other colours fine, except for the purple.
any help and advice is greatly appreciated.
For allergic reaction to tattoo ink, treatment includes oral antihistaminics like Benadryl and topical application of corticosteroids. You may try application of calamine on the affected site. It may work by soothing the skin.
But if the symptoms are severe then unfortunately the tattoo has to be removed and oral steroids prescribed.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I recently got a hand tattoo of a rose and spider webs. The healing process is not going so well. I'm starting to itch with little bumps. I've been using aquaphor and doing what I'm supposed to but the bumps are killing me. I'm starting to itch everywhere (mentally messing with me I believe) the red looks horrible and its starting to scar. What is possibly going on? :(
I have the same problem, only in the summer time. A lite cover of pure Emu Oil Twice a day does the trick in about two weeks the bumps are all gone.
If you put it on to thick you might get red blimeses so just a lite cover will do best
Ive had my tattoos just over a month... During the healing process my pink paw print got red ichy dots, I changed lotions from eecurin to lubiderm (sorry for spelling, not positive on the names), the ichy spots went away.. I've been using lubiderm twice a day now, and last night I noticed the tats on my wrist have large bumps in the ink. They don't ich or burn, but I'm afraid that if I stop using the lotion, and it heals that the ink will go with it... Anyone have any advice?
i got a potrait tattoo and i got a ictchy dot,, i use eleca oitment for two days and my artist told me not to scratch. and the result is effective.. the itchy dots gone and back to normal.. eleca cream guys its effective.. just try it..
I have this exact same problem. I first noticed it approx 6 months ago and Both of my legs and arms are started itching like crazy as well as my face and I have never had a problem with any of my tattoo while Tattoo is probably one year old. It has never itched or looked like a problem before. It healed normally when I got it. I dont use lotion or anything like that but thought it may possibly be the soap I was using so I switched brands.That is obviously not the case.
I know that I need to see a dermatologist but I do not have an insurance that will cover that. If I had some type of idea of what it was and how serious then I could better decide whether I should go to one anyway or just learn to deal with it.Please help me, I am very scared…. : (
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.